# SDR DHL200070935D

- Difficulty date: July 13, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR FWD TRUNNION ATTACH FITTING IS CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-2.  REMOVED RT MLG FWD TRUNNION AS PER SRM 51-30-2.  INSTALLED NEW TRUNNION PER SRM 53-10-2 AND 51-30-2.  SEALED FASTENERS INSIDE FUEL TANK PER M/M 28-11-00.  CLEANED INSIDE OF FUEL TANK AND CLOSED PER M/M 12-40-0.  LEAK CHECK OK PER M/M 28-11-0.
